About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 629707, 8 pages
http://dx.doi.org/10.5402/2011/629707
Research Article

Γ-Extension of Binary Matroids

Department of Mathematics, Faculty of Sciences, University of Urmia, P.O. Box 57135, Urmia, Iran

Received 13 August 2011; Accepted 22 September 2011

Academic Editors: Y. Hou and T. Prellberg

Copyright © 2011 Habib Azanchiler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Slater, “A classification of 4-connected graphs,” Journal of Combinatorial Theory. Series B, vol. 17, pp. 281–298, 1974. View at Publisher · View at Google Scholar
  2. P. J. Slater, “Soldering and point splitting,” Journal of Combinatorial Theory. Series B, vol. 24, no. 3, pp. 338–343, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. T. Raghunathan, M. M. Shikare, and B. N. Waphare, “Splitting in a binary matroid,” Discrete Mathematics, vol. 184, no. 1–3, pp. 267–271, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. M. Shikare, “Splitting operation and connectedness in binary matroids,” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 12, pp. 1691–1697, 2000. View at Zentralblatt MATH
  5. M. M. Shikare, G. Azadi, and B. N. Waphare, “Generalized splitting operation and its applications to binary matroids,” Preprint.
  6. J. G. Oxley, Matroid Theory, Oxford Science Publications, The Clarendon Press/Oxford University Press, New York, NY, USA, 1992.
  7. K. Truemper, Matroid Decomposition, Academic Press, Boston, Mass, USA, 1992.